# SDR SWAA2022020821527

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 38,802 hours, 22,884 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED PER AMM. 53-31-31
